# SDR CA070227002

- Difficulty date: February 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 20,746 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440406
- Part serial: 7196
- Condition: Burned
- Location: Wx Radar Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WXR RADAR DRIVE UNIT FOUND WITH TERMINAL 15 AND 16 BURNED (TC NR 20070227002)
